# SDR S2YA07005

- Difficulty date: September 8, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- Aircraft time: 29,517 hours, 37,207 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 114430074141
- Condition: Cracked
- Location: Bs 290
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION OF THE AIRCRAFT, A CRACK WAS FOUND IN A SEAT TRACK EXTRUSION. THE SEAT TRACK IS LOCATED AT FS 290.85 EXTENDING APPROXIMATELY 5 INCHES. THE DAMAGE CONSISTED OF A HALF-INCH CRACK IN THE LOWER VERTICAL FLANGE WHERE THE UPPER PORTION OF THE TRACK IS CUT AWAY FOR ATTACHMENT TO THE MAIN SPAR. THE TRACK WAS REPAIRED IAW ENGINEERING REPORT 6739-1 REVISION A. THE REPAIR CONSISTED OF STOP DRILLING THE CRACK AND BONDING AND RIVETING A DOUBLER OVER THE CRACKED FLANGE. THE REPAIR WAS RECORDED AND SUBMITTED ON A 337. THE TIME OF THIS PART IS UNKNOWN, MOST LIKELY ORIGINAL EQUIPMENT.
